Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 49, NWS Milwaukee, WI

August 7, 2019Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 7, 2019, 10:34 PM CDT for Jefferson County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2019, 10:34 PM CDT (03:34 UTC)
Expired
Aug 7, 2019, 11:15 PM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 25 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 10:39 PM CDTHAIL 0.7Johnson Creek, WIEST WIND GUST OF 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

066 
WUUS53 KMKX 080334
SVRMKX
WIC055-080415-
/O.NEW.KMKX.SV.W.0049.190808T0334Z-190808T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1034 PM CDT Wed Aug 7 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Central Jefferson County in southeastern Wisconsin...

* Until 1115 PM CDT.

* At 1033 PM CDT, a severe thunderstorm was located over Lake Mills,
  moving southeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fort Atkinson, Jefferson, Lake Mills, Johnson Creek, Palmyra, Lake
  Koshkonong, Lake Ripley, Rome, Milford, Hebron, Busseyville and
  Helenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4308 8898 4318 8876 4286 8855 4286 8899
TIME...MOT...LOC 0333Z 300DEG 56KT 4308 8886 

HAIL...<.75IN
WIND...60MPH
 
$$

MBK
3 follow-up statements
975 
WWUS53 KMKX 080346
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1046 PM CDT Wed Aug 7 2019

WIC055-080415-
/O.CON.KMKX.SV.W.0049.000000T0000Z-190808T0415Z/
Jefferson WI-
1046 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL JEFFERSON COUNTY...

At 1045 PM CDT, a severe thunderstorm was located near Jefferson,
moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Atkinson, Jefferson, Lake Mills, Johnson Creek, Palmyra, Lake
Koshkonong, Rome, Hebron and Helenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4304 8897 4314 8873 4286 8855 4290 8896
TIME...MOT...LOC 0345Z 311DEG 43KT 4298 8874 

HAIL...<.75IN
WIND...60MPH
 
$$

MBK
803 
WWUS53 KMKX 080400
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1100 PM CDT Wed Aug 7 2019

WIC055-080415-
/O.CON.KMKX.SV.W.0049.000000T0000Z-190808T0415Z/
Jefferson WI-
1100 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN JEFFERSON COUNTY...

At 1059 PM CDT, a severe thunderstorm was located near Whitewater,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fort Atkinson, Palmyra, Lake Koshkonong, Rome and Hebron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4297 8897 4298 8864 4286 8855 4290 8896
TIME...MOT...LOC 0359Z 323DEG 37KT 4286 8868 

HAIL...<.75IN
WIND...60MPH
 
$$

MBK
992 
WWUS53 KMKX 080406
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1106 PM CDT Wed Aug 7 2019

WIC055-080416-
/O.EXP.KMKX.SV.W.0049.000000T0000Z-190808T0415Z/
Jefferson WI-
1106 PM CDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY WILL
EXPIRE AT 1115 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 4297 8897 4298 8864 4286 8855 4290 8896
TIME...MOT...LOC 0406Z 302DEG 49KT 4283 8864 

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:32 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 7, 9:32 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
932 PM CDT Wed Aug 7 2019

.UPDATE...

Broken line of strong to severe storms continues to move southeast
through the northern parts of the area. Airmass ahead of it
remains unstable, though mid level lapse rates are getting poorer
and loss of daytime heating will build cap. Storms are getting
more outflow dominant as well, which should gradually weaken
updrafts of current convection. Think that overall trend towards
weakening storms will occur over the next hour or two, with the
storms themselves still moving southeast through most of southeast
and parts of south central Wisconsin.

&&

.MARINE...

Showers and thunderstorms will accompany the cold front that is
moving southeast through the region late this evening into the
overnight hours. It will affect mainly the central and southern
portions of the lake. Strong to severe storms with damaging winds
and large hail are possible in these areas.

Winds will shift to the northwest behind the front overnight,
with moderate northwest winds into Thursday and perhaps Friday.
High pressure will then bring lighter winds for Friday night into
Saturday.

&&

.PREV DISCUSSION... (Issued 644 PM CDT Wed Aug 7 2019)

UPDATE...

Strong to severe convection continues over central Wisconsin,
closest to the advancing surface cold front and best combination
of mean layer CAPE and effective shear exist. This activity is
shown, in general, by the last few runs of the HRRR to slide east
southeast and clip the far northern and northeastern parts of the
area this evening. Not sure how far south any showers and storms
will get, as daytime heating will be lost and may limit areal
coverage and updraft strength. Mid level lapse rates are also
modest at best.

At this time, think any strong or marginally severe storms would
occur over the far northern and northeastern parts of the area
this evening. Damaging wind gusts and perhaps some large hail may
occur. Things should dry out by midnight, with the front pushing
southeast through the area.

AVIATION(00Z TAFS)...

Cold front will move southeast through the area this evening into
the overnight hours. Scattered showers and storms may affect
terminals from middle to late evening, though the best chances
will be north of there. Kept vicinity thunder in TAFs for now,
with some uncertainty with how far these storms may reach toward
the terminals. Gusty winds and hail may occur with the strongest
storms, with brief MVFR/IFR category conditions possible.

Winds will shift to the northwest behind the cold front later
tonight, lingering into Thursday. VFR conditions are expected
during this period, with some diurnal cumulus possible Thursday
afternoon.

PREV DISCUSSION... (Issued 310 PM CDT Wed Aug 7 2019)

SHORT TERM...

This Afternoon through Thursday...Forecast Confidence is Medium
to High...

We are still expecting strong to severe storms to impact central
and southern Wisconsin this afternoon into the early overnight
hours. The best combination of lift, instability, and shear will
exist across northern Wisconsin as an upper low tracks through the
Upper Great Lakes. However, surface convergence, and WAA ahead
this feature has allowed a few showers and storms to form. These
are forming in an environment with MLCAPE of 1,500-2,000 J/kg and
with no CAP storms should be able to rapidly develop. The only
issue is that deep layer shear is only 20kts and storm
organization will likely be lacking. Expect pulse type storms to
continue to develop this afternoon and evening, then as a cold
front begins to drop south storms should begin to merge into
linear segments along the front. Damaging winds, hail, and brief
heavy downpours are possible with any storms.

Once we lose daytime heating instability is expected to diminish
quickly tonight and storms should take on a weakening trend as the
move through southern Wisconsin. The previous (00z) CAMs seem to
have a better handle on current trends and likely overall
evolution of the storms this evening. So, have trended the
forecast towards these solutions with all activity ending shortly
before midnight tonight.

Slight breezes behind the frontal passage tonight will help to
keep things mixed and temps end up similar to this mornings
values. Drier air arrives for Thursday and with slight breezes
think temps will be able to get into the upper 70s but it's going
to feel noticeably different with lower humidity. A few of the
CAMs are trying to generate some QPF along the frontal boundary to
our south with maybe a storm moving through northern IL on
Thursday but think this is overdone.

LONG TERM...

Thursday night through Friday night...Forecast confidence is high:

High pressure will bring quiet weather to end the work week.
Skies will be mostly clear with near normal temperatures.

Saturday through Wednesday...Forecast confidence is medium:

There is a small chance for storms at times over the weekend into
early next week. This is in response to a couple shortwaves moving
through the area. Though model agreement is decent with the
large scale pattern, the exact timing of the better forcing and
resultant precip chances is less clear. Overall, it looks like
Saturday night into Sunday and Monday night into Tuesday have the
best chance to see some storms, though plenty of time for this to
change given the uncertainty. Temps should remain near normal
through this period.

AVIATION(21Z TAFS)...

VFR conditions are forecast into the evening hours. Then as a cold
front approaches from the north, SHRA/TSRA along this boundary
could lower cigs briefly to MVFR/IFR. We are expecting a
decreasing trend in TSRA as they move S/SE through the area. After
06z tonight cigs return to VFR as winds shift to the NW.

MARINE...

Gusty southwesterly winds will continue into the evening hours
across the lake with waves up to 3 feet over northern Lake
Michigan. A cold front will drop from northwest to southeast this
evening shifting winds to the NW. Showers and storms are possible
along the front with wind gusts to 40 knots and large hail
possible with any storm. Stronger winds are possible for much of
Thursday before starting to subside on Friday as high pressure
builds over the area.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Wood
Tonight/Thursday and Aviation/Marine...Stumpf
Thursday Night through Wednesday...DDV
Hazardous weather outlook, Aug 7, 3:20 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
320 PM CDT Wed Aug 7 2019

WIZ046-047-051-052-056>060-062>072-082030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
320 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are likely north of Milwaukee and Madison from late
afternoon into this evening, with a chance of thunderstorms
elsewhere over southern Wisconsin.

A couple storms may be strong to severe between about 5 PM and 11
PM, with strong winds and large hail the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a small chance of thunderstorms at times Saturday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

LMZ643>646-082030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
320 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are likely north of Port Washington late this
afternoon and evening, with a chance of storms to the south. A
storm or two may bring gusty winds and large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a small chance of thunderstorms at times Saturday
through Tuesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
320 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are likely over mainly the north half of Lake
Michigan late this afternoon and evening, with a chance of storms
south. Gusty winds and hail may occur, with the best chance across
the north half of the lake.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a small chance of thunderstorms at times Saturday
through Tuesday.

DDV

www.weather.gov/mkx

In the hours before

Local storm report, Aug 7, 9:21 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     1 ESE SHEBOYGAN         43.75N 87.69W
08/07/2019  M50 MPH          LMZ643             WI   C-MAN STATION

&&
Special weather statement, Aug 7, 9:53 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Wed Aug 7 2019

WIZ057-058-063-064-080345-
Dodge-Columbia-Jefferson-Dane-
953 PM CDT Wed Aug 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
COLUMBIA...DANE...JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...

At 952 PM CDT, radar indicated a line of strong thunderstorms
located along a line extending from near Columbus to near Mazomanie.
Movement was southeast at 40 mph.

Winds of 40 to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Middleton, Stoughton,
Waunakee, Verona, Oregon, Jefferson, McFarland, Monona, Windsor, Lake
Mills, Columbus, Prairie Du Sac, Marshall, Sauk City, Waterloo and
Lake Wisconsin.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4324 8980 4327 8972 4331 8972 4345 8905
      4314 8854 4302 8854 4285 8947 4286 8955
TIME...MOT...LOC 0252Z 319DEG 35KT 4335 8897 4320 8973

MBK
Local storm report, Aug 7, 10:01 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     RIPON                   43.85N 88.84W
08/07/2019                   FOND DU LAC        WI   PUBLIC

            MULTIPLE TREES AND POWER LINES REPORTED DOWN
            ACROSS TOWN...TIME EST FROM RADAR.

&&
Special weather statement, Aug 7, 10:01 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1001 PM CDT Wed Aug 7 2019

WIZ057>060-063>066-080345-
Dodge-Columbia-Waukesha-Milwaukee-Ozaukee-Washington-Jefferson-Dane-
1001 PM CDT Wed Aug 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN OZAUKEE...
MILWAUKEE...SOUTHEASTERN COLUMBIA...WAUKESHA...SOUTHERN WASHINGTON...
NORTHEASTERN JEFFERSON AND SOUTHERN DODGE COUNTIES...

At 1000 PM CDT, radar indicated a line of strong thunderstorms
located from 7 miles northeast of Bayside to near Columbus. Movement
was southeast at 45 mph.

Wind gusts of 40 to 50 mph are possible with these storms.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, West Bend, Watertown, Mequon, Cudahy,
Hartford, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Grafton,
Cedarburg and Port Washington.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4296 8851 4339 8922 4340 8786 4337 8788
      4324 8791 4318 8788 4312 8790 4307 8787
      4305 8789 4302 8790 4299 8788 4298 8785
      4295 8785
TIME...MOT...LOC 0300Z 300DEG 39KT 4326 8778 4328 8904

MBK
Local storm report, Aug 7, 10:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     SHEBOYGAN FALLS         43.73N 87.82W
08/07/2019  E50 MPH          SHEBOYGAN          WI   PUBLIC

            2 MILES SE OF KSBM...NO HAIL.

&&
Local storm report, Aug 7, 10:17 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HEAVY RAIN       TAYCHEEDAH              43.81N 88.39W
08/07/2019  M1.73 INCH       FOND DU LAC        WI   CO-OP OBSERVER

            MAJORITY OF TOTAL FELL WITHIN 2 HOURS.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:20 PM CDTSpecial Weather StatementMKXFond du Lac55 min
Aug 7, 7:33 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette42 min
Aug 7, 7:53 PM CDTSpecial Weather StatementMKXMarquette37 min
Aug 7, 8:08 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Sheboygan52 min
Aug 7, 8:18 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette42 min
Aug 7, 8:33 PM CDTTornado WarningMKXFond du Lac, Sheboygan27 min
Aug 7, 8:50 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington25 min
Aug 7, 8:54 PM CDTSpecial Marine WarningMKX81 min
Aug 7, 8:55 PM CDTSpecial Weather StatementMKXColumbia, Green Lake, Sauk35 min
Aug 7, 9:18 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington42 min
Aug 7, 9:53 PM CDTSpecial Weather StatementMKXDane, Jefferson52 min
Aug 7, 10:01 PM CDTSpecial Weather StatementMKXWashington, Waukesha44 min
Aug 7, 10:23 PM CDTSpecial Marine WarningMKX97 min
Aug 7, 10:47 PM CDTSpecial Weather StatementMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more73 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.